UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

The probability that the sample distribution function lies between two parallel straight lines

Durbin, J.; (1968) The probability that the sample distribution function lies between two parallel straight lines. The Annals of Mathematical Statistics , 39 (2) pp. 398-411.

Full text not available from this repository.
Type: Article
Title: The probability that the sample distribution function lies between two parallel straight lines
Publisher version: http://www.imstat.org/publications/
Language: English
UCL classification: UCL > School of Arts and Social Sciences > Faculty of Social and Historical Sciences > Economics
URI: http://discovery.ucl.ac.uk/id/eprint/18434
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item